# SDR ASOA2015052112886

- Difficulty date: May 2, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 15,835 hours, 10,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

333 CIRCUMFERENTIAL JOINT HAS CORROSION FROM STR 25L TO 27, JUST FWD OF 333 FRAME,   FS 333 JOINT OUT OF LIMITS AND STR 26L SPLICE OUT OF LIMITS IAW SRM 53-21-06-101-006-A02.  BLENDED CORROSION IAW SRM 51-21-06-001-001-A01 BETWEEN STRS 25LT AND 27 333 CIRCUMFERETIAL JOINT AND STRG SPLICE AT 26L.
